Roth’s theorem on progressions revisited

This is a preview of subscription content, log in to check access.


  1. [B]

    J. Bourgain, On triples in arithmetic progression, Geom. Funct. Anal. 9 (1999), 968–984.

    MATH  Article  MathSciNet  Google Scholar 

  2. [B1]

    J. Bourgain, On arithmetic progressions in sums of sets of integers, A Tribute to P. Erdős, Cambridge University Press, Cambridge, 1990, pp. 105–109.

    Google Scholar 

  3. [Ch]

    M. Chang, A polynomial bound in Freiman’s theorem, Duke Math. J. 113 (2002), 399–419.

    MATH  Article  MathSciNet  Google Scholar 

  4. [H-B]

    D. R. Heath-Brown, Integer sets containing no arithmetic progressions, J. London Math. Soc. (2) 35 (1987), 385–394.

    MATH  Article  MathSciNet  Google Scholar 

  5. [R]

    K. F. Roth, On certain sets of integers, J. London Math. Soc. 28 (1953), 104–109.

    MATH  Article  MathSciNet  Google Scholar 

  6. [San]

    T. Sanders, A note on Freiman’s theorem in vector spaces, Combin. Probab. Comput., to appear.

  7. [San1]

    T. Sanders, Appendix to ‘Roth’s theorem in progressions revisited’, J. Anal. Math. 104 (2008), 193–206.

    Article  MATH  MathSciNet  Google Scholar 

  8. [T-V]

    T. Tao and V. Vu, Additive Combinatorics, Cambridge University Press, Cambridge, 2006.

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Jean Bourgain.

Additional information

Supported in part by NSF grant 0322370.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bourgain, J. Roth’s theorem on progressions revisited. J Anal Math 104, 155 (2008).

Download citation